Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

On clexane after total abdominal hysterectomy, feel numbness in right thigh, swollen feet. Any ideas ?

I had a total abdominal hysterectomy 4 days ago, i was on clexane before the suregery and have been on clexane since. I was out of bed the day after surgery and have been up and about since, the longest i am in bed is when i am sleeping during the night. I am 354lbs, and in good health, no diabetes or hypertension . I have been feeling a numbness in my right thigh since the surgery, now both my feet are getting swollen below the ankle, i am constantly walking around and when not walking i am moving my feet?
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The swelling in your feet could be due to cardiac or renal cause or the post operative immobilization. Usually restricting the salt intake takes care of the minor swelling. A detailed evaluation and investigations by a physician will be helpful.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor